# SDR SWAA2019100237457

- Difficulty date: September 29, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 55,777 hours, 33,050 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A53501
- Condition: Corroded
- Location: Bs 565-569
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK NR 3 HAD AREA CORRODED BETWEEN BS 565 TO 569, LOWER FLANGE.   R & R THE SEAT TRACK IAW SRM.
